# SDR DALA2022120507767

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 69,840 hours, 9,271 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Nr 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3312 -ATO- DUE TO (HOT BRAKES) CAUTION MESSAGE. BRAKE 5 WAS 330 DEGREES. CORRECTIVE ACTION: INSPECTED BRAKES AND COOLED THEM TO BELOW 100 DEGREES. NO DAMAGE FOUND. (9816674)
